# SDR CALA2025061705595

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 108,931 hours, 11,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE GUAGE IN RED REF AMM 52-11-22-200-801 INSPECTED EPAS RESERVOIR GUAGE AT DR 3L, GOOD TO CONTINUE
